Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numerical approximations of the 10-moment Gaussian closure

Author: Christophe Berthon
Journal: Math. Comp. 75 (2006), 1809-1831
MSC (2000): Primary 65M99, 76N15; Secondary 76P05
Published electronically: June 6, 2006
MathSciNet review: 2240636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a numerical scheme to approximate the weak solutions of the 10-moment Gaussian closure. The moment Gaussian closure for gas dynamics is governed by a conservative hyperbolic system supplemented by entropy inequalities whose solutions satisfy positiveness of density and tensorial pressure. We consider a Suliciu-type relaxation numerical scheme to approximate the solutions. These methods are proved to satisfy all the expected positiveness properties and all the discrete entropy inequalities. The scheme is illustrated by several numerical experiments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M99, 76N15, 76P05

Retrieve articles in all journals with MSC (2000): 65M99, 76N15, 76P05

Additional Information

Christophe Berthon
Affiliation: MAB, UMR 5466 CNRS, Université Bordeaux 1, 351 cours de la libération, 33400 Talence, France

PII: S 0025-5718(06)01860-6
Keywords: Hyperbolic system of conservation laws, Gaussian moment closure, relaxation scheme, discrete entropy inequalities
Received by editor(s): August 4, 2004
Received by editor(s) in revised form: September 13, 2005
Published electronically: June 6, 2006
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia